Volume 57 (2014)


1 (April), 2 (August), 3 (December)

Ando, H., Hay, M., Kajiwara, K. and Masuda, T.;
An Explicit Formula for the Discrete Power Function Associated with Circle Patterns of Schramm Type
pp. 1--41.
Nakajima, H.;
On the Stability of a Linear Retarded Differential-Difference Equation
pp. 43--56.
Kawakami, T.;
Higher Order Asymptotic Expansion for the Heat Equation with a Nonlinear Boundary Condition
pp. 57--89.
Cermak, J. and Tomasek, P.;
On Delay-Dependent Stability Conditions for a Three-Term Linear Difference Equation
pp. 91--106.
Takeyama, Y.;
A Discrete Analogue of Periodic Delta Bose Gas and Affine Hecke Algebra
pp. 107--118.
Tsutsui, T.;
Propagation of Regular Singularities in a Complex Analytic Characteristic Initial Value Problem
pp. 119--161.
Zhao, L.;
Liouville Theorem for Lichnerowicz Equation on Complete Noncompact Manifolds
pp. 163--172.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles